On the /Lojasiewicz exponent near the fibre of polynomial mappings

Volume 94 / 2008

Ha Huy Vui, Nguyen Hong Duc Annales Polonici Mathematici 94 (2008), 43-52 MSC: Primary 14R25; Secondary 32A20, 32S05, 14R25. DOI: 10.4064/ap94-1-4

Abstract

We give the formula expressing the /Lojasiewicz exponent near the fibre of polynomial mappings in two variables in terms of the Puiseux expansions at infinity of the fibre.

Authors

  • Ha Huy VuiInstitute of Mathematics
    18 Hoang Quoc Viet Road
    Cau Giay District
    10307, Hanoi, Vietnam
    e-mail
  • Nguyen Hong DucInstitute of Mathematics
    18 Hoang Quoc Viet Road
    Cau Giay District
    10307, Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image